# SDR 2008UALA03778

- Difficulty date: July 8, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 28,327 hours, 6,381 cycles
- Engine: Pwa PW4077
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8088846
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG START VALVE L LEFT STARTER AIR VALVE POSITION DISAGREES  WITH COMMANDED POSITION OR STARTER AIR VALVE POSITION INDICATION IS LOST.  STATUS MSG01- NOT ACTIVE ENGINE START MODE DEPENDENT; STARTER AIR VALVE (SAV) (L ENG) IS NOT IN COMMANDED POSITION.  DB- ELECTRONIC ENGINE CONTROL (L ENG, CH B) MSG02- NOT ACTIVE ENGINE START MODE DEPENDENT; STARTER AIR VALVE (SAV) (L ENG) IS NOT IN COMMANDED POSITION.  PROG TEXT:  - ITEM ROLLED FORWARD.  MSG-8061561 INACTV ES MODE MSG-8061561 INACTV ES MODE.  *S/D*  SUSPECT FAULTY STARTER AIR VALVE.  REPLACED START VALVE PER MM 80-21-44, OP CHECKED GOOD.  AC OK FOR SERVICE.
